Jump to content

Hot Flashes?


Recommended Posts

My Dr. started me on Atenolol & Lexapro 4 weeks ago...since then, my HR has been much lower most of the day (except during/after exercise), yet I still continue to get "hot flashes" from time to time, although my HR doesn't respond like it used to (can sit around 50-60 the whole time). Are these a result of adrenaline or what? Is the Atenolol supposed to stop these...or just the HR response to adrenaline, or what?

Looking for some insight...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...